Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Progressing pain in neck and forearm - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   hello
User :   I have a pain in my left arm emnating from neck
Doctor :   where did the pain start
Doctor :   first
User :   neck
User :   now only pain is at forarm
User :   got ECG done - clr, Got Sugar and BP done - Clear
Doctor :   What is your age
User :   43
Doctor :   Did the pain all of a sudden or progressively increasing
User :   sudden, there from 15 days
Doctor :   Did the pain start after a night sleep or after any unusual activity
User :   after a night sleep
Doctor :   any thing that increases the pain
User :   nothing, pressing pain spot has no action
Doctor :   What are the medicines that yu used ?
User :   pains when I carry my laptop on the shoulder
User :   nothing as of now
Doctor :   Do you have Allergies / Diabetes / Thyroid problem / High Blood pressure/Heart disease/ Asthma etc
User :   none, have hih triglycerides count - around 210
Doctor :   Please mention about the Sleep,
Doctor :   Do you smoke or chew tobacco/drink alcohol/Any illicit drugs/ betel nut chewing? If yes how much/how often and how long you have?

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor